Computational Mathematics and Mathematical Physics

, Volume 46, Issue 11, pp 1872–1881

Bernstein polynomials and composite Bézier curves

Authors

  • M. I. Grigor’ev
    • Faculty of Mathematics and MechanicsSt. Petersburg State University
  • V. N. Malozemov
    • Faculty of Mathematics and MechanicsSt. Petersburg State University
  • A. N. Sergeev
    • Engineering and Economical Academy
Article

DOI: 10.1134/S0965542506110042

Cite this article as:
Grigor’ev, M.I., Malozemov, V.N. & Sergeev, A.N. Comput. Math. and Math. Phys. (2006) 46: 1872. doi:10.1134/S0965542506110042

Abstract

Analytical principles of the theory of Bézier curves are presented. A new approach to the construction of composite Bézier curves of prescribed smoothness both on a plane and in a multidimensional Euclidean space is proposed.

Keywords

Bernstein polynomialsconstructing Bézier curves on the basis of Bernstein polynomialsgeometric design
Download to read the full article text

Copyright information

© MAIK “Nauka/Interperiodica” 2006